# SDR RAIA00404017

- Difficulty date: April 5, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 5,958 hours, 5,173 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 0123AFU1
- Part serial: E0552
- Condition: Fluctuates
- Location: Rt Brake
- Part time: 2,901 hours, 2,431 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT INBOARD BRAKE TEMP INDICATION FLUCTUATES. MAINTENANCE DEFERRED RT I/B BRAKE TEMP INDICATION SYSTEM PER MEL 32-40-1. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE RT I/B BRAKE TEMP SENSOR.
